# SDR DXTA200500694

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 3,722 hours, 2,248 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 99146371
- Part serial: 0066
- Condition: Failed
- Location: Mlg
- Part time: 3,722 hours, 2,248 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU FL250 THE NOSE GEAR BUMPED TWICE AND TRIED TO UNLOCK.  GAINED ACCESS TO LANDING GEAR CONTROL MODULE AND VERIFIED INSTALLED PART NUMBER OF 9914637-1.  REMOVED LGCM AND INSTALLED A MODIFIED LGCM IAW CE750 MM 32-30-02.  PERFORMED SATISFACTORY LANDING GEAR RETRACT SYSTEM, OPERATIONAL CHECKS.
